# SDR UIEA2018120802800

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,693 hours, 10,045 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Open
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RT ENG OIL PRESSURE BELOW AMBER BAND AT 26 FL 340, INCREASED TO ABOVE AMBER BAND 29 AT FL 360, ALL OTHER INDICATIONS NORMAL. COMPLIED WITH FIM 71-05 FT 865 FOUND THE OIL CAP IN OPEN POSITION, SERVICED OIL IAW AMM 12-13-01, PERFORMED ENGINE RUN UP TO 40% N1 FOR 8 MINS, NO OIL LEAKS FOUND AT THIS TIME, ENGINE RUN PERFORMED PER AMM 71-00-00.
